Results 1 to 8 of 8

Thread: Question about Synarel

  1. #1
    luckydraw Guest

    Default Question about Synarel

    I feel so lucky now that I knew so many new girlfriends here espeically when I and my hubby still keep this matter very secretly. Can I ask one question about using of Synarel. (Renner, if you are there can you help me?)

    I started to sniff from 31/08, the first two days it went smoothly. I just felt a little bit uncomfortable about the way to use it and the feeling when I made a first swollen. But basically it made me feel better because I don't feel pains on my back and belly anymore. (When I only took pills, I had some pains. Nurses said it could be just some side effects.)

    However, two days ago I accidentally took the top part of the Synarel off. Well put it back is not a difficult job. But the thing is now every time I use it the first spray is empty. The mist comes out when I sniff for the second time and I can feel the YUK taste after that. So now I am curious if the current way is OK and if the quality is enough.

    Thank you, girls! #-o


  2. #2

    Join Date
    Oct 2004
    Location
    WA y WA y A WAy
    Posts
    2,161

    Default

    Hi,
    so do you feel like your getting only half your dose if so i would be ringing your clinic for further instructions
    good luck with it all

  3. #3
    luckydraw Guest

    Default

    Oh, I only need to take one sniff every time. So for the first spray there is nothing and then I try again, the mist comes out but I just wonder that would be alright or not?! It has happened for four times already...

    By the way, now I don't feel like to eat food anymore and always sleepy. I don't know whether it relates to Synarel.

    Thank you, babydreams and good luck to your pregancy. \/

  4. #4

    Join Date
    Oct 2004
    Location
    WA y WA y A WAy
    Posts
    2,161

    Default

    i would still let your clinic know whats going on but if you think you have it under control then thats good i was always worried that i wasn't getting the right dose ( I had 2 sniffs a day) and for the being tired yes i can recall that synarel made me tired and rather forgetful but i don't think it changed my eating habits again good luck with it all

  5. #5
    Blue Sky Guest

    Default

    Hi Lucky,
    How are you storing your bottle? Maybe if it's not being stored upright then it might be causing the blank first go? But I agree with Shaz, perhaps you should ring your clinic.
    Good luck
    blue

  6. #6

    Join Date
    Jun 2005
    Location
    near the water
    Posts
    1,230

    Default

    I agree...just ring the nurses for the peace of mind.
    I always had a horrible taste to swallow. My IVF nurse did tell me thou if any residue with in 5 minutes including sneezing or I felt it didn't expell do it again. But it is soooo expensive I would either take it back to the chemist to check maybe they might give you another.
    Bed

  7. #7
    luckydraw Guest

    Default

    Thank you so much for all the answers. I will ring the nurses maybe tomorrow because the strange thing just happened today: when I used it this morning, it is alright. 8-[

    Thanks again, girls.

  8. #8
    luckydraw Guest

    Default

    By the way, Renner, I just found out that your doctor was Dr Gronow too. Oooh, I feel more confindent now...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •